# SDR R61A201810191051

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 36,763 hours, 22,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402813
- Condition: Inoperative
- Location: Cabin
- Part time: 36,763 hours, 22,802 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS IN HEAVY CHECK*** MAINTENANCE REPORTED EMERGENCY EXIT LIGHTED SIGNS AT L1 DOOR AND R1 DOORS TO BE NOT COMPLETELY ILLUMINATED. BOTH EMERGENCY EXIT LIGHTS WERE REMOVED AND REPLACED WITH PART NUMBERS 4028-23 AND 4028-13. OPERATIONAL CHECK GOOD IAW EAMM 33-50-15-400-801-A.
